Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 96, NWS Lake Charles, LA

May 3, 20176 parishes in Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at May 3, 2017, 11:11 AM CDT for 6 parishes in Louisiana. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2017, 11:11 AM CDT (16:11 UTC)
Expired
May 3, 2017, 12:15 PM CDT
In force
64 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Acadia Parish, LA, Cameron Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 83 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 7:32 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2161 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
2.2
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted.

114 
WUUS54 KLCH 031611
SVRLCH
LAC001-023-053-055-097-113-031715-
/O.NEW.KLCH.SV.W.0096.170503T1611Z-170503T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
1111 AM CDT WED MAY 3 2017

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Northeastern Cameron Parish in southwestern Louisiana...
  Northwestern Lafayette Parish in south central Louisiana...
  Southeastern Jefferson Davis Parish in southwestern Louisiana...
  Acadia Parish in southwestern Louisiana...
  Central Vermilion Parish in southwestern Louisiana...
  South central St. Landry Parish in central Louisiana...

* Until 1215 PM CDT

* At 1111 AM CDT, severe thunderstorms were located along a line
  extending from Iota to near Lowry, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Lafayette, Crowley, Scott, Rayne, Kaplan, Church Point, Lake
  Arthur, Iota, Gueydan, Mermentau, Forked Island, Klondike,
  Evangeline, Sunset, Duson, Morse, Cankton, Mowata, Wright and
  Maxie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

A tornado watch remains in effect until 500 PM CDT for south central,
central and southwestern Louisiana.

LAT...LON 3040 9202 2967 9233 2980 9286 3042 9252
TIME...MOT...LOC 1611Z 286DEG 35KT 3035 9249 2998 9272 

HAIL...1.00IN
WIND...60MPH
 
$$

K. Kuyper
1 follow-up statement
983 
WWUS54 KLCH 031702
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
1202 PM CDT WED MAY 3 2017

LAC023-053-031712-
/O.CAN.KLCH.SV.W.0096.000000T0000Z-170503T1715Z/
Cameron LA-Jefferson Davis LA-
1202 PM CDT WED MAY 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CAMERON AND
SOUTHEASTERN JEFFERSON DAVIS PARISHES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 500 PM CDT for south central,
central and southwestern Louisiana.

LAT...LON 3040 9202 2967 9233 2973 9247 3040 9219
TIME...MOT...LOC 1702Z 293DEG 29KT 3019 9205 2984 9218 

$$

LAC001-055-097-113-031715-
/O.CON.KLCH.SV.W.0096.000000T0000Z-170503T1715Z/
Lafayette LA-Acadia LA-Vermilion LA-St. Landry LA-
1202 PM CDT WED MAY 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHWESTERN LAFAYETTE...SOUTHEASTERN ACADIA...CENTRAL VERMILION
AND SOUTH CENTRAL ST. LANDRY PARISHES...

At 1202 PM CDT, severe thunderstorms were located along a line
extending from near Lafayette to Esther, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lafayette, Scott, Rayne, Kaplan, Forked Island, Sunset, Duson,
Cankton, Meaux, Mire, Indian Bayou and Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

A tornado watch remains in effect until 500 PM CDT for south central,
central and southwestern Louisiana.

LAT...LON 3040 9202 2967 9233 2973 9247 3040 9219
TIME...MOT...LOC 1702Z 293DEG 29KT 3019 9205 2984 9218 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 11:06 AM CDT, 5 minutes earlier.

Area forecast discussion, May 3, 11:06 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1106 AM CDT Wed May 3 2017

.UPDATE...
Busy morning underway with svr storms already ongoing. Convection
was occurring along a warm frontal boundary that is lifting north
acrs the area. Abundant moisture spreading northward will interact
with the unstable warm-sector airmass and this will maintain the
potential for numerous showers and tstms through the day. PW
values near 2 inches will allow for very efficient rain rates
within storms and flash flooding will be likely in some areas.
Adjusted QPF values slightly based on recent radar trends
resulting in storm totals of 4 to 6 inches, especially acrs the
southern half of the area. Some localized amounts of 8 to 10
inches could be possible in isolated spots.

In addition, fcst soundings indicate deep layer shear and ample
instability acrs the area maintaining the potential for some
strong to severe storms through the day before a squall line
approaches this evening and overnight in association with a cold
front. Tweaked PoPs/WX slightly to reflect recent trends and
latest Hi Res guidance.

Meanwhile, gradient winds will strengthen within the warm sector
as sfc low pres deepens over northern TX along the cold front.
Winds around 20 MPH with gusts to 30 MPH will be possible mainly
along and southeast of a line from BPT to AEX. Adjusted the Wind
Advisory to include the Acadiana region prior to 00Z.

24

&&

.PREV DISCUSSION... /issued 633 AM CDT Wed May 3 2017/

AVIATION...
Ongoing thunderstorms will continue to develop and expand in
coverage throughout the morning. Thunderstorms are expected to
become prevailing at most of the area TAF sites by this
afternoon. A squall line with strong winds...heavy rainfall...and
possibly hail is expected to move from NW to SE across the region
late this afternoon into this evening. The squall line is forecast
to clear AEX/BPT/LCH by 06Z tonight and LFT/ARA by 09Z. Behind the
front winds will shift to the NW and remain elevated through the
night.

26

PREV DISCUSSION... /issued 434 AM CDT Wed May 3 2017/

DISCUSSION...
Rapid changes with deteriorating weather conditions expected
today. Severe thunderstorms possible, heavy rains leading to
additional flooding, strong south to southeast winds inland and
offshore with small craft advisories in effect, along with minor
tidal coastal flooding possible.

First wave of convection expected to ramp up significantly across
Southeast Texas around daybreak, with significant moisture and
lift allowing thunderstorms to spread across the remainder of the
region later this morning and afternoon. Reasoning: Significant
mid/upper level shortwave moving through the southern U.S. will
allow for surface low pressure to move East Texas and Louisiana
followed by a strong cold front for early May. The frontal passage
will likely result in a significant squall line either just ahead
or along the frontal passage later this evening, exiting from
northwest to southeast late this evening into early Thursday
morning. A quick summary of the hazards expected today include:

Severe weather threat:
SPC has upgraded entire area to an Enhanced Risk, with large hail
possible and damaging winds the primary severe weather threat.

Flash Flood Watch:
Moderate risk of excessive rainfall today with rain amounts of 3
to 6 inches are expected across Southern Louisiana, with isolated
amounts exceeding 8 inches possible. Elsewhere slight risk of
excessive rainfall with rain amounts of 2 to 3 inches are expected
with isolated amounts exceeding 5 inches possible across
Southeast Texas and Central Louisiana.

Coastal Flood Advisory:
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. The increased onshore flow will lead to elevated tides of
1.5 to 2.0 feet above predicted levels this afternoon and evening.
This will result in tidal levels between 3.3 - 3.8 feet MLLW later
this afternoon and evening.

Once the front passes, the precipitation will come to an end, with
cooler than normal temperatures expected though Saturday. A
warming trend with no precipitation is expected Sunday through
Tuesday.

DML

MARINE...
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. The increased onshore flow will lead to elevated tides
of 1.5 to 2.0 feet above predicted levels this afternoon and
evening. Abundant moisture and lift along and ahead of the front
will bring increasing shower and thunderstorms today, with the
strongest storms expected with the frontal passage later this
evening into Thursday morning. Moderate to strong offshore flow is
expected Thursday through early Friday as high pressure builds
over the region. For the increased winds today and post frontal
overnight, issued Small Craft Advisories for all marine zones,
tapering off Thursday evening for the lakes/bays into the
overnight hours Friday morning for the remaining zones.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  77  54  71  51 / 100 100  10   0
LCH  79  58  74  54 / 100 100  10   0
LFT  80  59  74  54 / 100 100  10   0
BPT  81  57  75  54 / 100 100  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ027>033-
     041>045-052>055-073-074.

     Coastal Flood Advisory until 1 AM CDT Thursday for LAZ073-074.

     Wind Advisory until 1 AM CDT Thursday for LAZ044-045-052>055-073-
     074.

     Wind Advisory until 7 PM CDT this evening for LAZ028-029-031>033-
     041>043.

     Coastal Flood Advisory until 4 AM CDT Thursday for LAZ052>054.

TX...Flash Flood Watch through Thursday morning for TXZ180-201-215-
     216-259>262.

     Coastal Flood Advisory until 1 AM CDT Thursday for TXZ215-216.

     Wind Advisory until 7 PM CDT this evening for TXZ215-216.

GM...Small Craft Advisory until 7 AM CDT Friday for GMZ470-472-475.

     Small Craft Exercise Caution from Thursday evening through
     Friday morning for GMZ470-472-475.

     Small Craft Advisory from 7 AM to 4 PM CDT Thursday for GMZ430-
     432-435.

     Small Craft Exercise Caution through Thursday morning for GMZ430-
     432-435.

     Small Craft Advisory until 1 AM CDT Friday for GMZ450-452-455.

&&
Hazardous weather outlook, May 3, 5:15 AM CDT, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
515 AM CDT Wed May 3 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
041100-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
515 AM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
Rapid changes with deteriorating weather conditions expected
today. The Storm Prediction Center has entire area with an Enhanced
Risk of severe thunderstorms, with large hail possible and
damaging winds the primary severe weather threat.

Moderate risk of excessive rainfall today with rain amounts of 3
to 6 inches are expected across Southern Louisiana, with isolated
amounts exceeding 8 inches possible. Elsewhere slight risk of
excessive rainfall with rain amounts of 2 to 3 inches are expected
with isolated amounts exceeding 5 inches possible across
Southeast Texas and Central Louisiana.

Elevated south to southeasterly winds will lead to elevated tides
of 1.5 to 2.0 feet above predicted levels this afternoon and
evening. This will result in tidal levels between 3.3 - 3.8 feet
MLLW later this afternoon and evening along coastal Southern
Louisiana and Southeast Texas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Precipitation expected to end once the cold front passes, with
cooler than normal temperatures expected though Saturday. A
warming trend with no precipitation is expected Sunday through
Tuesday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation likely needed later this morning through the
evening hours.

GMZ430-432-435-450-452-455-470-472-475-041100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
515 AM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. Moderate to strong offshore flow is expected behind the
cold front. Small craft advisories are in effect for all marine
zones.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Moderate to strong offshore flow will continue behind the cold
front on Thursday, subsiding on Friday. Small craft advisories
will continue into Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation likely needed later this morning through the
evening hours.

In the hours before

Local storm report, May 3, 10:41 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1041 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     HAIL             3 E LAKE CHARLES        30.21N 93.15W
05/03/2017  E0.50 INCH       CALCASIEU          LA   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTED HALF-INCH SIZED HAIL ALONG WITH
            40MPH WINDS.

&&

STW
Local storm report, May 3, 10:43 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1043 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             2 E FOREST HILL         31.05N 92.49W
05/03/2017  E2.75 INCH       RAPIDES            LA   PUBLIC

            MULTIPLE PUBLIC SOCIAL MEDIA POSTS SHOWED HAIL ESTIMATED
            AT TENNIS TO BASEBALL SIZED HAIL NEAR FOREST HILL. TIME
            ESTIMATED BY RADAR.

&&

RACKLEY
Local storm report, May 3, 10:45 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1045 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             INTRACOASTAL CITY       29.78N 92.16W
05/03/2017  E1.75 INCH       VERMILION          LA   PUBLIC

            PUBLIC REPORT OF GOLF BALL SIZED HAIL.

&&

STW
Local storm report, May 3, 10:51 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1051 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HAIL             KINDER                  30.49N 92.85W
05/03/2017  E1.75 INCH       ALLEN              LA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL IN KINDER
            FOR APPROXIMATELY 5-8 MINUTES.

&&

RACKLEY
Local storm report, May 3, 10:58 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1058 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 AM     HAIL             SSE FOREST HILL         31.05N 92.52W
05/03/2017  E2.00 INCH       RAPIDES            LA   COCORAHS

            COCORAHS SPOTTER REPORTED 2 INCH HAIL AND BROKEN
            WINDSHIELD IN FOREST HILL.

&&

RACKLEY
Local storm report, May 3, 11:09 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1109 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 AM     FLASH FLOOD      LAFAYETTE               30.22N 92.03W
05/03/2017                   LAFAYETTE          LA   PUBLIC

            REPORT OF A COUPLE OF CARS STALLED ON JOHNSON ST. WITH
            WATER ABOUT A FOOT DEEP.

&&

STW

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 4:10 AM CDTCoastal Flood AdvisoryLCHCameron20 hr
May 3, 4:10 AM CDTSmall Craft AdvisoryLCH57 hr
May 3, 4:10 AM CDTWind AdvisoryLCHAllen, Avoyelles, Cameron, Evangeline, Lafayette, Rapides and 2 more17 hr
May 3, 6:18 AM CDTSpecial Marine WarningLCH87 min
May 3, 6:30 AM CDTSpecial Weather StatementLCHCalcasieu, Cameron75 min
May 3, 6:37 AM CDTSpecial Marine WarningLCH83 min
May 3, 6:55 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis65 min
May 3, 7:25 AM CDTSevere Thunderstorm WarningLCHCameron65 min
May 3, 7:28 AM CDTSpecial Marine WarningLCH92 min
May 3, 7:43 AM CDTSpecial Weather StatementLCHSaint Martin, St. Mary47 min
May 3, 7:48 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis57 min
May 3, 8:05 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin40 min
May 3, 8:09 AM CDTSpecial Marine WarningLCH36 min
May 3, 8:14 AM CDTSpecial Marine WarningLCH61 min
May 3, 8:25 AM CDTSevere Thunderstorm WarningLCHAllen, Evangeline65 min
May 3, 8:30 AM CDTTornado WarningLCHBeauregard45 min
May 3, 8:31 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron59 min
May 3, 8:37 AM CDTSevere Thunderstorm WarningLCHVermilion53 min
May 3, 8:47 AM CDTTornado WarningLCHVermilion28 min
May 3, 8:50 AM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon45 min
May 3, 8:55 AM CDTSevere Thunderstorm WarningLCHAllen, Avoyelles, Evangeline, Rapides37 min
May 3, 9:11 AM CDTTornado WarningLCHBeauregard, Calcasieu34 min
May 3, 9:12 AM CDTTornado WarningLCHVermilion63 min
May 3, 9:23 AM CDTFlash Flood WarningLCHAcadia, Calcasieu, Jefferson Davis, Vermilion112 min
May 3, 9:25 AM CDTSpecial Marine WarningLCH95 min
May 3, 9:55 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu50 min
May 3, 10:03 AM CDTFlash Flood WarningLCHBeauregard, Calcasieu87 min
May 3, 10:08 AM CDTSpecial Marine WarningLCH52 min
May 3, 10:27 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis46 min
May 3, 10:28 AM CDTSevere Thunderstorm WarningLCHIberia, St. Mary47 min
May 3, 10:29 AM CDTSevere Thunderstorm WarningLCHIberia, St. Mary46 min
May 3, 10:48 AM CDTSevere Thunderstorm WarningLCHAcadia, Calcasieu, Cameron, Jefferson Davis57 min
May 3, 11:05 AM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion12 days
May 3, 11:14 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary46 min
May 3, 11:16 AM CDTFlash Flood Warning EmergencyLCHCalcasieu, Jefferson Davis6 hr
May 3, 11:18 AM CDTSpecial Marine WarningLCH57 min
May 3, 11:21 AM CDTFlash Flood WarningLCHAcadia, Iberia, Lafayette, Saint Martin, Vermilion6 hr
May 3, 11:39 AM CDTTornado WarningLCHSaint Martin, St. Mary36 min
May 3, 11:58 AM CDTRiver Flood WarningLCHLafayette, Vermilion8 days
May 3, 11:59 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Martin, Vermilion61 min
May 3, 12:00 PM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary29 min
May 3, 12:06 PM CDTSpecial Weather StatementLCHVernon39 min
May 3, 12:06 PM CDTTornado WarningLCHSaint Martin, St. Mary24 min
May 3, 12:25 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary, Vermilion55 min
May 3, 12:51 PM CDTSpecial Marine WarningLCH54 min
May 3, 1:00 PM CDTFlash Flood WarningLCHBeauregard, Calcasieu5 hr
May 3, 1:14 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary26 min
May 3, 1:47 PM CDTFlash Flood WarningLCHIberia, Saint Martin, St. Mary3 hr
May 3, 1:47 PM CDTSpecial Weather StatementLCHAcadia, Jefferson Davis43 min
May 3, 2:11 PM CDTRiver Flood WarningLCHBeauregard, Calcasieu7 days
May 3, 2:35 PM CDTFlash Flood WarningLCHAcadia, Allen, Beauregard, Evangeline, Jefferson Davis, Lafayette and 1 more3 hr
May 3, 2:51 PM CDTRiver Flood WarningLCHCalcasieu5 days
May 3, 4:08 PM CDTFlash Flood WarningLCHAllen, Beauregard, Rapides, Vernon6 hr
May 3, 4:39 PM CDTSpecial Weather StatementLCHAllen36 min
May 3, 5:15 PM CDTFlash Flood WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis6 hr
May 3, 5:16 PM CDTSpecial Weather StatementLCHAcadia44 min
May 3, 5:22 PM CDTFlash Flood WarningLCHAcadia, Evangeline, Iberia, Lafayette, Saint Landry, Saint Martin and 2 more6 hr
May 3, 6:01 PM CDTSpecial Weather StatementLCHAcadia, Lafayette, Saint Landry44 min
May 3, 6:08 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin67 min
May 3, 6:21 PM CDTSevere Thunderstorm WarningLCHVernon54 min
May 3, 6:24 PM CDTFlash Flood WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry3 hr
May 3, 6:36 PM CDTTornado WarningLCHSaint Landry, Saint Martin24 min
May 3, 6:39 PM CDTSpecial Marine WarningLCH66 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.